# SDR FDEA201410022909

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 53,042 hours, 22,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Failed
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT FWD ENTRY DOOR FOUND UPPER ROLLER BEARING ON DOOR THAT SETS THE DOOR INDICATION SWITCH BROKEN.  R & R LT FWD ENTRY DOOR UPPER AFT ROLLER BEARING THAT CONTACTS SWITCH IAW MM 20-11-00-2.  DOOR & INDICATION OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
